# SDR CALA2025080107209

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 87,397 hours, 34,842 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Servo
- Part number: 31076080
- Part serial: 2122
- Condition: Leaking
- Location: Nr 4 Spoiler
- Part time: 991 hours, 507 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: G, K, J
- Precautionary procedure: O

## Discrepancy

HYD Y ENG 2 PUMP LOW PRESSURE.  REF GMM 04-20-16,  PTU INOPERATIVE, CARGO DOOR INOPERATIVE,  Y ELECT PUMP INOPERATIVE, Y ENG 2 PUMP INOPERATIVE,  INSTALLLED NR 4. SPOILER SERVO CONTROL IAW AMM 27-64-52-400-003-A.   OPS & LEAK CHK GOOD. OK TO RETURN TO SERVICE.
